EconPapers    
Economics at your fingertips  
 

Time Decay for Nonlinear Dissipative Schrödinger Equations in Optical Fields

Nakao Hayashi, Chunhua Li and Pavel I. Naumkin

Advances in Mathematical Physics, 2016, vol. 2016, issue 1

Abstract: We consider the initial value problem for the nonlinear dissipative Schrödinger equations with a gauge invariant nonlinearity λ|u|p−1u of order p(n) p-1/2pRe λ as in the previous works.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/3702738

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnlamp:v:2016:y:2016:i:1:n:3702738

Access Statistics for this article

More articles in Advances in Mathematical Physics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnlamp:v:2016:y:2016:i:1:n:3702738